Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Will cutisoft help me to reduce the pigmentation on my face ?

i used unbranded cosmetics on face got darks pigmentation doctor gave me cutisoft cream will it work i used cosmetics heated turmerind to reduce spot i got big marks on face
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  1357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query
It is very difficult to judge the seriousness of the situation and also the depth of the spots without examining but i can tell u that cutisoft is of no help
Have a healthy living
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor